# SDR AALA2019102879002

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 19,651 hours, 7,684 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043BA05
- Part serial: C13043041983
- Condition: Faulty
- Location: Nr 2
- Part time: 19,651 hours, 7,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS SEVERAL TIMES IN CRUSE FLT AP2 ENGAGED- FMGC 2 DATA LOSS FMA REVERTS TO HDG MODE UNCOMMANDED, (AP1 OPERATES NORMAL WITH NO DEGRATION MODE.0) MAINTENANCE REPLACED FMGC 2 IAW AMM 22-83-34. NO FAULTS NOTED.
